2019
Том 71
№ 7

All Issues

Verba I. I.

Articles: 2
Article (Russian)

An A Priori Estimate for the Modulus of Continuity of a Generalized Solution of a Parabolic Equation of Divergent Form with Degeneracy

Kolody I. M., Verba I. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2001. - 53, № 2. - pp. 190-202

We study parabolic equations of divergent form with degeneracy λ(x) with respect to the space variable. We establish an a priori estimate of the Hölder norm of generalized solutions. The problem is considered in parabolic cylinders having a special time dimension induced by the degeneracy λ(x).

Article (Ukrainian)

A difference analogue of the imbedding theorem for the anisotropic Sobolev space

Kolody I. M., Verba I. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 7. - pp. 979-984